# SDR 9WGA2016050201

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 62,855 hours, 12,769 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, HEARD LOAD BANGS, ALL ENG SYS PARAMETERS WERE NORMAL, RETURNED.  GND CREW REPORTED SEEING FLAMES SHOOT OUT OF ENG NR 2 POSITION.  SYS BEING TROUBLE SHOT IAW FAULT ISOLATION MANUAL.
